# SDR ASAA0480188

- Difficulty date: March 14, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 593655203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND AFT CARGO BAY DOOR CUTOUT INTERNAL WEB IS CORRODED AROUND ATTACH HARDWARE AT FS 1155-1211.  REPLACED DAMAGED AREA OF WEB AND INSTALLED DOUBLER PER SRM 51-70-4.  (M)
